# SDR AALA202309157323

- Difficulty date: September 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737823
- Aircraft serial: 44477
- Aircraft time: 8,152 hours, 3,038 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Frame
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR HARD TO OPEN AND CLOSE. RE-SECURED DOOR FRAME.
